# SDR Q2SA201902280034

- Difficulty date: December 4, 2018
- Submitted: February 28, 2019
- Operation: General aviation
- Aircraft: N361GT
- Make and model: Boeing 737436
- Aircraft serial: 25848
- Aircraft time: 54,605 hours, 36,571 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 6517688165
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT L1 DOOR UNDER FLOOR PANEL 2337, MOP SEAL HAS CORROSION IN SEVERAL LOCATIONS.
